# SDR WRLA2009166

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN RME INSP/MX FOUND EVIDENCE OF LIGHTNING STRIKE ON LOWER SIDE TRAILING EDGE OF NR 3 ENGINE O/B TRAILING EDGE COWL.  REPAIRED DAMAGE IAW CMM 78-32-00.
